Thanks to everyone for the reponses on my previous topics. For those of you who don't no, currently I am taking (along with asacol and other OTC meds, see sig.) hydrocotizone enemas, 2 twice a day. I have been them for about 2 weeks now, adn they are def. helping me. My BM's are down from 8-10 a day to 4-5 a day, and my appatite has returned. However, today, for the first time since I started taking the enemas, I had a small amount of blood in in 2 of my BMs. Has anyone experinced this after a few weeks on the enemas? Should I be worried that I am starting to flare again? This is my first time on the steriod enemas, so I still learning the process. I guess I am just worried that all of a sudden the bleeding is coming back, especailly since I feel like i was doing so well on them. Should I call my doctor and let him know about this? I am scheudled to take the enemas twice a day for about another week, then taper to once a day for about a month. Any experinces of thouhgts whould be helpful. Thanks all!